A lot of it sounds like Lupus. Sjogren's Syndrome may account for the mouth sores, joint pain and swelling, severe dry eyes, fatigue, change in color of hand and feet. You definitely have inflammation based on a high sed rate. Addison's Disease could account for many of the symptoms. The problem with autoimmune diseases they seem to mimick to some degree each other. It can be difficult to narrow it down. I don't see lab values to help in that area. You could even have problems with your adrenal system. Your body seems stuck in the "fight or flight response" with the high nor epi. That alone could cause many of these symptoms too.
I am wondering why they haven't tried something like plaquinel for you. Many of your symptoms do sound like lupus/fibromyalgia.
"The Lupus Book" by Dr. Wallace says about Livedo Reticularis: "Some 20 to 30% of all lupus patients have a red mottling or lacelike appearance or livedo reticularis under the skin, causing no symptoms. It indicates a disordered flow in blood vessels near the skin due to dysregulation of the autonomic nervous system. Even though normal individuals may demonstrate livedo reticularis and no treatment is ever required, recent work has associated this condition w/ a secondary fibromyalgia, with the circulating lupus anticoagulant, or w/ anticardiolipin antibody. Livedo reticularis on rare occasions can lead to livedoid vasculitis, a condition that involves superficial skin breakage. This complication may be treated w/ steroids or colchicine.
You are going through a lot. Many of us here know what it is like to be going through so much w/o the help needed. I'm praying for you kid. You've got to feel better before that grand baby is born!
Have tried plaquenil and had a reaction. Have also tried Methotrexate and my bladder burns real bad and i feel so sick on it. I am still on steroids. Going to Urologist to figure out the bladder issue.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.